# SDR EISA2000011

- Difficulty date: February 6, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: EISA
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 64764
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW MM 33-50.  OPS CHECK GOOD.  (M)
